Sufficient conditions for optimality
Doklady Akademii Nauk, Tome 166 (1966) no. 2, pp. 305-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_2_a12,
author = {M. M. Baitman},
title = {Sufficient conditions for optimality},
journal = {Doklady Akademii Nauk},
pages = {305--308},
year = {1966},
volume = {166},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_2_a12/}
}
M. M. Baitman. Sufficient conditions for optimality. Doklady Akademii Nauk, Tome 166 (1966) no. 2, pp. 305-308. http://geodesic.mathdoc.fr/item/DAN_1966_166_2_a12/